EconPapers    
Economics at your fingertips  
 

Convergence Axioms on Dislocated Symmetric Spaces

I. Ramabhadra Sarma, J. Madhusudana Rao, P. Sumati Kumari and D. Panthi

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

Dislocated symmetric spaces are introduced, and implications and nonimplications among various kinds of convergence axioms are derived.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/745031.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/745031.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:745031

DOI: 10.1155/2014/745031

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:745031